MathSciNet Relay Station
MathSciNet bibliographic data
MR2057162 (2005a:22006) 22E45
Müller, Werner Weyl's law for the cuspidal spectrum of ${\rm SL}\sb n$. C. R. Math. Acad. Sci. Paris 338 (2004), no. 5, 347–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement